# SDR 96ZZZM213

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54332
- Make and model: Boeing 727231
- Aircraft serial: 20310
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND CRACK IN LEFT FUSELAGE FRAME AT 5TH HOLE FROME BOTTOM OF FUSELAGE FRAME.  REPAIRED PER DWG NR 65C36280, SHEET 1.
